# SDR ASAA2012103093319

- Difficulty date: October 30, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 23,954 hours, 7,401 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: H41469
- Condition: Gouged
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL HANDLE HOUSING OTBD INTERNAL SURFACE CHAFED.  2 PLACES.  ACFT GROUNDED. R & R AFT CARGO EXTERNAL HATCH ASSY, PN H414-69 IAW BAC  DWG 149A6134 AND SRM 51-40-02.
